# SDR AALA981285

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffeners
- Condition: Corroded
- Location: Bs 54
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THE POD STOP STIFFENERS UNDER FORWARD END OF TRACK NR 5 CORRODED.  INSTALLED NEW SECTION OF TRACK PER SRM 53-10-15.  (M)
